See Alike in...

Alike App

Browser

aFeralGemini

687d

has anyone been able to get rid of those terrible PTSD nightmares? I was in a very abusive relationship from 2010-2013 and I'm now in an incredibly healthy relationship since 2019 but every few weeks I'll have nightmares about what my ex did, but itll be my current partner doing the things. the dreams are hyper realistic and take me most of the next day to shake off. there is absolutely no trigger to the dreams, I rarely if ever think of the guy while awake. I'd even go as far as to say what he's done to me doesn't bother me while I'm awake, but then the dreams start.

Top reply
    • aFeralGemini

      673d

      @kittyinwonderland420 my phone never notified me that you replied! I'm actually waiting on a new facility to review my paperwork from my old facility and then ill be seen and can get my meds switched. They are taking foreverrr lol

    • kittyinwonderland420

      687d

      I did a quick Google search. It said this: Therapies such as phenelzine, nefazodone, trazodone, mirtazapine, and prazosin have been utilized in the treatment of PTSD-related sleep disturbances. Perhaps you could bring up these options with whoever handles your medications and see what they think could help?

      • aFeralGemini

        673d

        @kittyinwonderland420 my phone never notified me that you replied! I'm actually waiting on a new facility to review my paperwork from my old facility and then ill be seen and can get my meds switched. They are taking foreverrr lol

    • kittyinwonderland420

      687d

      Yes!! My doctor recommended that I start using Prazosin. My dose is 9mg but you have to find what works for you. My mom found her proper dose if Prazosin to be 3mg, for instance. You'll still have dreams slip through occasionally but I haven't had a PTSD nightmare in yearsssss. It's a total game changer.

      • aFeralGemini

        687d

        @kittyinwonderland420 I was put on that and unfortunately I had an adverse reaction and spiked my blood pressure to borderline heart attack levels 😥 had to spend a day in the hospital because for roughly 24 hours, I couldn't stand up without it spiking back up again. The doctors were perplexed lol

        • kittyinwonderland420

          687d

          @aFeralGemini oh my.. that's so unfortunate! I guess I got lucky but maybe it's because I'm on blood pressure meds as well? Do you have someone who handles your med management? If so, you could ask them for suggestions on what else could work for you.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion